# SDR 06FDEA2057

- Difficulty date: May 29, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 46,203 hours, 27,997 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR TIE AT BS 700 STRINGER 27 LT TO 28 LT CORRODED.  REMOVED CORRODED SHEAR TIE STR 27 LT - 28 LT. FORMED NEW SHEAR TIE & INSTALLED IAW SRM 53-10-4.
